MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MAESTRO RAD W/BRG 7X15 7.5 RT; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. MAESTRO RAD W/BRG 7X15 7.5 RT; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 180180, maestro radial stem 4.5x40mm, lot # 181430, catalog #: 180351, variable lock screw 4.75x20mm, lot # 748570, catalog #: 180363, maestro tc carpalhd 7x15mm std, lot # 527190, catalog #: 180352, variable lock screw 4.75x25mm, lot # 551330, catalog #: 180363, maestro tc carpalhd 7x15mm std, lot # 527190, catalog #: 180321, maestro tc capitatestem 6x15mm, lot # 238690n the customer has not indicated whether the product will be returned to zimmer biomet for investigation or not.Once this information is obtained a follow-up mdr will be submitted.Reported event was considered confirmed due to the proved x-rays that showed loosening of the radial component.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was considered to be user error as it was known that the patient was a nurse that lifted patients.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-04291.
 
Event or Problem Description
It was reported that the patient is scheduled to be getting a revision due to the radial stem being loose in the canal.

Brand Name
MAESTRO RAD W/BRG 7X15 7.5 RT
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9370562
Report Number0001825034-2019-05314
Device Sequence Number14130425
Product Code JWJ
UDI-Device Identifier00880304439092
UDI-Public(01)00880304439092
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2020
Device Model NumberN/A
Device Catalogue Number180151
Device Lot Number922440
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2019
Initial Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;